# SDR ASAA2025110462621

- Difficulty date: November 4, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 70,079 hours, 20,914 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 147A6137U4
- Condition: Gouged
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR, EXTERNAL HANDLE PAN, INSIDE DIAMETER CUT OUT IS GOUGED. GROUNDED - YES. REMOVED DAMAGED GOUGED HANDLE PAN ASSY AND INSTALLED NEW 147A6137U4 HANDLE PAN ASSY IAW B737-800 SRM 51-40-02 AND BAC DWG 147A6502 REV A.
